DBLP BibTeX Record 'journals/amc/GimenesF06'

@article{DBLP:journals/amc/GimenesF06,
  author    = {L. P. Gimenes and
               M. Federson},
  title     = {Existence and impulsive stability for second order retarded
               differential equations},
  journal   = {Applied Mathematics and Computation},
  volume    = {177},
  number    = {1},
  year      = {2006},
  pages     = {44-62},
  ee        = {http://dx.doi.org/10.1016/j.amc.2005.10.038},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}